# SDR I5EA2018100801

- Difficulty date: October 7, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N149XA
- Make and model: Boeing 737484
- Aircraft serial: 27149
- Aircraft time: 58,356 hours, 35,543 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bushing
- Condition: Missing
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: B

## Discrepancy

DISCREPANCY:  AT 2300Z AT FL240 A LOUD NOISE WAS HEARD FOLLOWED BY THE ILLUMINATION OF THE NOSE GEAR RED LIGHT AND A VIBRATION AFTER THE NOSE GEAR AND MAIN LANDING GEAR GREEN AND RED LIGHT CAME ON.  DECLARED AN EMERGENCY WITH MIAMI AND REQUESTED EMERGENCY VEHICLES.  LANDED SAFELY, FIRE TRUCK INSPECTED, THE A/C TAXIED TO GATE.  CORRECTIVE ACTION:  PERFORMED INSPECTIONS OF ALL THREE LANDING GEAR IAW AMM 05-51-47 AND 32-13-00.  FOUND MISSING BUSHING AT LEFT HAND OUTER AFT ATTACH BOLT.  INSTALLED MISSING BUSHING IAW AMM 32-13-21.  PERFORMED LANDING GEAR SENSOR INSPECTION AND TEST IAW AMM 32-09-00 AND 32-08-02, ALL NORMAL.  PERFORMED LANDING GEAR LEVER SWITCH INSPECTION AND CHECK IAW AMM 32-61-11, NO DISCREPANCY NOTED, OPERATIONAL CHECK GOOD.  PERFORMED GEAR EXTENSION AND RETRACTION ADJUSTMENT/TEST AND FREE FALL IAW AMM 32-32-00, 32-34-00, 32-35-00 ALL OPERATIONAL CHECKS NORMAL.
